# SDR 99T64R336AR

- Difficulty date: June 7, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N1808E
- Make and model: Doug DC-8-62
- Aircraft serial: 46105
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Part number: SA106350
- Condition: Short
- Location: Door Jamb
- Part time: 65,019 hours
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

FLT 2851 - MAIN CARGO DOOR FORWARD JAMB - FORWARD BEAM INBOARD LEG TOO SHORT.  FABRICATED DOUBLER SHIMS IAW EO DWG AS11042, TREATED AND PRIMED IAW DC-8 SRM 51-1-8 AND INSTALLED IAW EO DWG AS11042 AND DC-8 SRM 51-1-21.  WITH APPROVED FAA FORM 8110-3 DATED MAY 12, 1999 APPROVED BY FAA ATLANTA CERTIFICATION OFFICE LETTER DATED JUNE 23, 1999.  REF:  ARROW AIR - ARWA.  (X)
